Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 5, NWS Norman, OK

March 30, 2007Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 30, 2007, 6:17 PM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2007, 6:17 PM CDT (23:17 UTC)
Expired
Mar 30, 2007, 6:45 PM CDT
In force
28 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 23 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 1:31 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 302317
TOROUN
OKC027-087-302345-
/O.NEW.KOUN.TO.W.0005.070330T2317Z-070330T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  MCCLAIN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 645 PM CDT

* AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  GOLDSBY...  MOVING NORTH AT 35 MPH. 

* LOCATIONS IN THE WARNING INCLUDE GOLDSBY...MOORE AND NORMAN.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 97 AND 121.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3509 9755 3504 9740 3538 9731 3538 9753

$$

JAMES
3 follow-up statements
000 
WWUS54 KOUN 302320
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT FRI MAR 30 2007

OKC027-087-302345-
/O.CON.KOUN.TO.W.0005.000000T0000Z-070330T2345Z/
CLEVELAND OK-MCCLAIN OK-
620 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR MCCLAIN
AND CLEVELAND COUNTIES...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ABOUT TO CROSS 
INTERSTATE 35 IN GOLDSBY...MOVING NORTH AT 35 MPH

* LOCATIONS IN THE WARNING INCLUDE GOLDSBY...MOORE AND NORMAN.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 97 AND 121.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS. STOPPING UNDER BRIDGES WILL BLOCK THE
ROAD AND PREVENT YOU AND OTHERS FROM REACHING SAFE SHELTER.

THIS TORNADO MAY BE OBSCURED BY RAIN AND MAY NOT BE VISIBLE. ABANDON 
MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR 
STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE 
LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3509 9755 3504 9740 3538 9731 3538 9753

$$

JAMES
000 
WWUS54 KOUN 302335
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT FRI MAR 30 2007

OKC087-302344-
/O.CAN.KOUN.TO.W.0005.000000T0000Z-070330T2345Z/
MCCLAIN OK-
634 PM CDT FRI MAR 30 2007

...THE TORNADO WARNING HAS BEEN CANCELLED FOR MCCLAIN COUNTY...

LAT...LON 3522 9753 3516 9743 3538 9731 3538 9753

$$

OKC027-302345-
/O.CON.KOUN.TO.W.0005.000000T0000Z-070330T2345Z/
CLEVELAND OK-
634 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CLEVELAND
COUNTY...

AT 634 PM CDT...THE THUNDERSTORM THAT PROMPTED THE EARLIER TORNADO 
WARNING HAS WEAKENED. HOWEVER...ADDITIONAL ROTATING THUNDERSTORMS 
ARE FORMING ON THE EAST AND NORTHEAST SIDES OF NORMAN...AND COULD 
PRODUCE ANOTHER TORNADO AT ANY TIME. 

* LOCATIONS IN THE WARNING INCLUDE MOORE AND NORMAN.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3522 9753 3516 9743 3538 9731 3538 9753

$$

JAMES
000 
WWUS54 KOUN 302347
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT FRI MAR 30 2007

OKC027-302354-
/O.EXP.KOUN.TO.W.0005.000000T0000Z-070330T2345Z/
CLEVELAND OK-
644 PM CDT FRI MAR 30 2007

...THE TORNADO WARNING FOR CLEVELAND COUNTY EXPIRES AT 645 PM CDT...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED...AND 
APPEARS UNLIKELY TO PRODUCE ANOTHER TORNADO. HOWEVER...A TORNADO 
WATCH REMAINS IN EFFECT WITH ADDITIONAL TORNADO WARNINGS POSSIBLE 
THIS EVENING.

LAT...LON 3522 9753 3516 9743 3538 9731 3538 9753

$$

JAMES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 11:20 AM CDT, 6 hours 57 minutes earlier.

Area forecast discussion, Mar 30, 11:20 AM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 AM CDT FRI MAR 30 2007

.DISCUSSION...

DUE TO SEVERE WEATHER OPERATIONS...WE ARE CONSOLIDATING THE AREA
FORECAST DISCUSSION INTO ONE ISSUANCE TODAY. SO THIS WILL REPRESENT
THE FORECAST RATIONAL FOR TODAY/TONIGHT...AND THE NEXT 7 DAYS.

COOLER AND DRIER AIR CONTINUES TO ACCELERATE SOUTHWARD ACROSS WEST
TEXAS IN RESPONSE TO THE DEEPENING SURFACE LOW AND ASSOCIATED
BALANCING OF MASS CONVERGENCE WITH ALL THE CONVECTION. THE
ASSOCIATED FRONT IS NEARLY STATIONARY AND EXTENDS NORTHEASTWARD
FROM THE LOW TO NEAR WICHITA FALLS...EL RENO...AND PONCA CITY WITH
ANOTHER WEAKER BUT POTENTIALLY SIGNIFICANT BOUNDARY EXTENDING ACROSS
NORTH TEXAS. HAVE ALREADY LOWERED HIGH TEMPERATURES TODAY DUE TO
THESE TRENDS. CONVECTION IS ALSO EXPANDING ACROSS THE REGION IN
RESPONSE TO AN INTENSE SHORTWAVE TROUGH OVER SOUTHWEST TEXAS AND
WEAKLY CAPPED ENVIRONMENT.

REGARDING THE EVOLUTION OF RELEVANT WEATHER FEATURES THROUGH TONIGHT
WE ARE FOLLOWING A COMPROMISE BETWEEN THE NAM AND GFS WHICH HAS THE
SURFACE LOW DEEPENING ALONG THE ABOVE MENTIONED FRONT LATER TODAY
WHILE LIFTING NORTHWARD ALONG IT. THIS SCENARIO WOULD ALSO ALLOW THE
BOUNDARY OVER NORTH TEXAS TO LIFT COMPLETELY NORTHWARD WITH THE
SURFACE LOW AND ALLOW THE WARM SECTION OVER CENTRAL TEXAS TO HAVE AT
LEAST AN OPPORTUNITY TO ADVECT INTO SOUTH CENTRAL OKLAHOMA...PERHAPS
EVEN FARTHER NORTH...DEPENDING ON CONVECTION NORTH OF IT.

GIVEN THE MAGNITUDE OF LIFT AND ASSOCIATED VERTICAL SHEAR LATE
DEVELOPING OVER THE AREA LATE TODAY/TONIGHT...WE ARE CONCERNED ABOUT
THE POSSIBILITY OF NEEDING A MODERATE RISK FOR THE PROPOSED POSITION
OF THE WARM SECTOR WHICH IS FORECAST TO LIFT COMPLETELY NORTH OF THE
RED RIVER LATE TODAY AND ESPECIALLY TONIGHT. SO THE NOON ISSUANCE OF
THE HAZARDOUS WEATHER OUTLOOK MAY REFLECT THIS THINKING. IF
SUFFICIENT INSTABILITY CAN MANAGE TO WORK ITS WAY INTO THE
REGION...THE POTENTIAL EXISTS FOR A SIGNIFICANT TORNADO
POTENTIAL...WITH STORMS POSSIBLY FORMING IN THE WARM SECTOR...ALONG
WITH AN INTENSE SQUALL LINE NEAR THE EASTWARD SURGING COLD FRONT
LATER TONIGHT. THESE ARE CONCERNS FOR MAINLY LATE TODAY AND THROUGH
TONIGHT. IF THE WARM SECTOR LIFTS EVEN FARTHER NORTH...THE MODERATE
RISK AREA MAY NEED TO LIFTED NORTHWARD WITH IT.

AFTER TONIGHT...SCATTERED -TSRA MAY AFFECT NORTHERN OKLAHOMA ON
SATURDAY AS THE DEEPENING UPPER LOW SUPPORT STEEP LAPES AND WEAK
INSTABILITY ABOVE THE ASSOCIATED CYCLONIC LOWER LEVEL FLOW. WILL
HAVE TO WATCH FOR STRONG WINDS ALONG THE KANSAS BORDER SATURDAY AS
WELL AS A DEEPLY MIXED BOUNDARY LAYER MAY ALSO DEVELOP. NOT
EXPECTING A WIND ADVISORY BUT IT WOULD NOT RULE OUT THE
POSSIBILITY...ESPECIALLY IF THE SURFACE LOW STAYS CLOSE TO THE
KANSAS/OKLAHOMA STATE LINE.

EXPECT THE NEXT CHANCE FOR THUNDERSTORMS TO DEVELOP BY NEXT MONDAY
NIGHT AND TUESDAY AS ANOTHER COLD FRONT ENTERS THE REGION. HAVE MADE
LITTLE CHANGES FOR THESE PERIODS....PREFERRING TO PLACE OUR EMPHASIS
ON TODAY AND TONIGHT.

THE FLOOD WATCH THAT IS ALREADY IN EFFECT WILL NOT BE CHANGED WITH
ANTECEDENT CONDITIONS AND FORECAST QPF STILL SUPPORTING THIS IDEA.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  55  68  47  79 /  80  20  10  10
HOBART OK         50  68  46  79 /  90  10   0  10
WICHITA FALLS TX  55  70  50  80 /  80  10  10  10
GAGE OK           45  62  43  76 /  80  20   0  10
PONCA CITY OK     55  63  46  77 /  80  30  10  10
DURANT OK         61  71  52  81 /  80  30  10  10

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ006>008-011>013-
     015>020-022>032-035-037>048-050>052.

TX...FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ085-086-088>090.

JAMES/PALUCKI
Hazardous weather outlook, Mar 30, 7:58 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
758 AM CDT FRI MAR 30 2007

OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
758 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTH
CENTRAL... CENTRAL... AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN
NORTH TEXAS THROUGH TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS MAINLY SOUTHEAST OF A CHEROKEE... TO
CLINTON... TO HOLLIS LINE.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS.... WIND GUSTS TO 70 MPH... AND
ISOLATED TORNADOES WILL BE POSSIBLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 3 PM THROUGH
TONIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH
TONIGHT.

DISCUSSION...
THE MAIN UPPER LOW OVER THE SOUTHERN ROCKIES THIS MORNING WILL MOVE
EAST INTO THE SOUTHERN PLAINS TODAY AND TONIGHT... WITH DISTURBANCES
ROTATING AROUND THE SYSTEM. MEANWHILE... A COLD FRONT WHICH MOVED
ACROSS NORTHWEST OKLAHOMA EARLY THIS MORNING WILL CONTINUE TO MOVE
SOUTHEAST THIS MORNING AND STALL NEAR THE INTERSTATE 44 CORRIDOR
BEFORE LIFTING BACK NORTH. A SURFACE LOW PRESSURE IS ALSO EXPECTED
TO DEVELOP ALONG THE FRONT LATER TODAY. PERIODS OF WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH TONIGHT AS THE UPPER
LOW APPROACHES THE AREA. IF WIDESPREAD ACTIVITY DEVELOPS BEFORE
HEATING CAN DESTABILIZE THE ATMOSPHERE... STRONG INSTABILITY WILL
LIKELY NOT DEVELOP. HOWEVER... AS THE DAY PROGRESSES WIND SHEAR WILL
INCREASE ACROSS THE REGION ALONG WITH COOLING AT THE MID AND UPPER
LEVELS. THIS WIND SHEAR AND COOLING ALOFT ALONG WITH VARIOUS
BOUNDARIES AND A DEVELOPING SURFACE LOW IN THE AREA MAY BE
SUFFICIENT FOR SEVERE STORMS TO DEVELOP. IF ENOUGH HEATING OCCURS...
INSTABILITY AND WIND SHEAR WILL LIKELY BE SUFFICIENT FOR SEVERE
STORMS TO DEVELOP ACROSS MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH
TEXAS. IF SEVERE STORMS DO DEVELOP... ISOLATED TORNADOES... LARGE
HAIL... AND DAMAGING WIND GUSTS WILL BE POSSIBLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
PERIODS OF HEAVY RAINFALL PRODUCING WIDESPREAD RAINFALL AMOUNTS OF
TWO TO FOUR INCHES... WITH LOCALIZED AMOUNTS OF OVER 5 INCHES
POSSIBLE... WILL RESULT IN RAPID RUNOFF LEADING TO MAINSTEM FLOODING
OF AREA RIVERS AND FLASH FLOODING. URBAN AREAS WILL ALSO BE PRONE TO
FLOODING OF STREETS. A FLOOD WATCH IS IN AFFECT THROUGH SATURDAY
MORNING FOR MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. PLEASE
REFER TO THE FLOOD WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY CONTINUE OVER PARTS OF THE AREA SATURDAY
AS THE UPPER STORM SYSTEM EXITS THE REGION.

AN ACTIVE WEATHER PATTERN RETURNS TO THE REGION EARLY NEXT
WEEK...WITH ADDITIONAL CHANCES OF SEVERE STORMS.

OTHER HAZARDOUS WEATHER...
LINGERING HEAVY RAIN MAY CONTINUE TO CAUSE FLOODING IN SOME
LOCATIONS SATURDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

MAXWELL

In the hours before

Special weather statement, Mar 30, 5:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CDT FRI MAR 30 2007

OKZ040-302300-
GARVIN OK-
551 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN COUNTY.

AT 551 PM...A LINE OF STRONG THUNDERSTORMS WAS OVER EASTERN STEPHENS
COUNTY...MOVING EAST AT 35 MPH. WINDS TO 50 MPH ARE POSSIBLE...ALONG
WITH TORRENTIAL RAIN AS THIS LINE OF STORMS ENTERS WESTERN GARVIN
COUNTY.

PEOPLE IN GARVIN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Mar 30, 5:57 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
557 PM CDT FRI MAR 30 2007

OKZ046-050-302330-
LOVE OK-CARTER OK-
557 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WESTERN CARTER AND WESTERN
LOVE COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF WILSON AT 557 PM
CDT...MOVING NORTHEAST AT 30 MPH.

THIS STORM MAY PRODUCE WINDS OF 40 TO 50 MPH ALONG WITH TORRENTIAL
RAINFALL.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, Mar 30, 5:59 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT FRI MAR 30 2007

OKZ025-302315-
OKLAHOMA OK-
559 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF THE VILLAGE AT 559
PM CDT...MOVING NORTH AT 25 MPH. FUNNEL CLOUDS...50 MPH WINDS...AND
EXTREMELY HEAVY RAIN MAY ACCOMPANY THIS STORM. FURTHER STRENGTHENING
IS POSSIBLE.

PEOPLE IN OKLAHOMA COUNTY...INCLUDING THE CITY OF EDMOND...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, Mar 30, 6:04 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT FRI MAR 30 2007

OKZ028-029-302315-
CLEVELAND OK-MCCLAIN OK-
604 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND MCCLAIN
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER NEWCASTLE AT 604 PM
CDT...MOVING NORTH AT 25 MPH. 50 MPH WINDS AND VERY HEAVY RAIN ARE
LIKELY...AND FUNNEL CLOUDS ARE POSSIBLE. FURTHER STRENGTHENING IS
ALSO POSSIBLE.

PEOPLE IN CLEVELAND AND MCCLAIN COUNTIES...INCLUDING THE CITY OF
MOORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, Mar 30, 6:14 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT FRI MAR 30 2007

OKZ028-302330-
MCCLAIN OK-
614 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MCCLAIN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER GOLDSBY AT 614 PM CDT...MOVING
NORTH AT 40 MPH. WINDS TO NEAR 50 MPH AND VERY HEAVY RAIN ARE
LIKELY. FUNNEL CLOUDS ARE ALSO POSSIBLE.

PEOPLE IN MCCLAIN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Mar 30, 6:16 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT FRI MAR 30 2007

OKZ028-040-302345-
MCCLAIN OK-GARVIN OK-
616 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHERN GARVIN AND
SOUTHERN MCCLAIN COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER ERIN SPRINGS AT 616 PM
CDT...MOVING NORTHEAST AT 35 MPH. WINDS TO NEAR 50 MPH AND VERY
HEAVY RAIN ARE LIKELY.  FUNNEL CLOUDS ARE ALSO POSSIBLE.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 12:09 PM CDTSevere Thunderstorm WarningOUNJefferson51 min
Mar 30, 12:55 PM CDTFlash Flood WarningOUNJefferson3 hr
Mar 30, 1:16 PM CDTFlash Flood WarningOUNJefferson3 hr
Mar 30, 1:37 PM CDTFlash Flood WarningOUNStephens3 hr
Mar 30, 1:38 PM CDTFlash Flood WarningOUNComanche3 hr
Mar 30, 1:48 PM CDTFlash Flood WarningOUNCotton3 hr
Mar 30, 3:20 PM CDTFlash Flood WarningOUNCarter, Love3 hr
Mar 30, 4:01 PM CDTFlash Flood WarningOUNJefferson4 hr
Mar 30, 4:03 PM CDTSevere Thunderstorm WarningOUNJefferson42 min
Mar 30, 4:29 PM CDTFlash Flood WarningOUNStephens3 hr
Mar 30, 5:33 PM CDTFlash Flood WarningOUNCanadian, Oklahoma117 min
Mar 30, 5:33 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain117 min
Mar 30, 6:11 PM CDTFlash Flood WarningOUNCarter, Love3 hr

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.